hi.. i've been having a milky discharge and a bad odour for several years ever since i got my period for the first time and now im 23.. i looked it up and it was bacterial vaginosis i went to the dr and he gave me tablets called conaz i took them for 10 days twice a day but nothing happened the discharge is still there i told my dr he told me it will go away but it's been almost a months since i took the dosage and nothing happened and i cant insert anything because im a virgin so please help me..
If you were my patient, I would really try to do a pelvic exam so that I could test your discharge for yeast, bacterial vaginosis, and even STIs if you have ever had any type of sexual contact. The medication you were given treats yeast, but would not solve the problem if it is caused by bacteria. A foreign body such as a bit of toilet tissue lodged in the vagina could cause similar symptoms, which is another reason that I would want to do an internal exam if at all possible--if not we would have to settle for a swab and I would do a wet mount and send it for bacterial culture.
Hope this helps!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.